User menu

Ambrosetti-prodi Type Results in Nonlinear Boundary-value Problems

Bibliographic reference Mawhin, Jean. Ambrosetti-prodi Type Results in Nonlinear Boundary-value Problems. In: Lecture Notes in Mathematics, Vol. 1285, p. 290-313 (1987)
Permanent URL
  1. Amann Herbert, Hess Peter, A multiplicity result for a class of elliptic boundary value problems, 10.1017/s0308210500017017
  2. Ambrosetti A., Prodi G., On the inversion of some differentiable mappings with singularities between Banach spaces, 10.1007/bf02412022
  3. Berestycki H., Lions P. L., Sharp existence results for a class of semilinear elliptic problems, 10.1007/bf02588317
  4. Berger M., Podolak E., , 10.1512/iumj.1975.24.24066
  5. L. BRÜLL and J. MAWHIN, Finiteness of the set of solutions of some boundary-value problems for ordinary differential equations, Sémin. Math. U.C.L. (NS) no 79, 1986.
  6. K.C. CHANG, Variational methods and sub-and super-solutions, Scientia Sinica A-26 (1983) 1256–1265.
  7. R. CHIAPPINELLI, J. MAWHIN and R. NUGARI, Generalized Ambrosetti-Prodi conditions for nonlinear two-point boundary value problems, preprint, 1986.
  8. E.N. DANCER, On the ranges of certain weakly nonlinear elliptic partial differential equations, J. Math. Pures Appl. 57 (1978) 351–366.
  9. D.G. DE FIGUEIREDO, Lectures on boundary value problems of the Ambrosetti-Prodi type, in "Atas 12e Semin. Brasileiro Analise, Sao Paulo, 1980", 230–291.
  10. De Figueiredo Djairo G., On the superlinear Ambrosetti-Prodi problem, 10.1016/0362-546x(84)90010-5
  11. de Figueiredo Djairo G., Solimini Sergio, A Variational approach to superlinear elliptic problems, 10.1080/03605308408820345
  12. S.H. DING and J. MAWHIN, A multiplicity result for periodic solutions of higher-order ordinary differential equations, preprint, 1986.
  13. Fabry C., Mawhin J., Nkashama M. N., A Multiplicity Result for Periodic Solutions of Forced Nonlinear Second order Ordinary Differential Equations, 10.1112/blms/18.2.173
  14. Gilbarg David, Trudinger Neil S., Elliptic Partial Differential Equations of Second Order, ISBN:9783540411604, 10.1007/978-3-642-61798-0
  15. R. KANNAN and R. ORTEGA, Superlinear elliptic boundary value problems, Czech. Math. J., to appear.
  16. Kazdan Jerry L., Warner F. W., Remarks on some quasilinear elliptic equations, 10.1002/cpa.3160280502
  17. Knobloch H.-W., An existence theorem for periodic solutions of nonlinear ordinary differential equations., 10.1307/mmj/1028998768
  18. Mawhin Jean, RECENT RESULTS ON PERIODIC SOLUTIONS OF DIFFERENTIAL EQUATIONS, International Conference on Differential Equations (1975) ISBN:9780120596508 p.537-556, 10.1016/b978-0-12-059650-8.50045-4
  19. J. MAWHIN, Boundary value problems with nonlinearities having infinite jumps, Comment. Math. Univ. Carolinae 25 (1984) 401–414.
  20. J. MAWHIN, "Points fixes, points critiques et problèmes aux limites", Sém. Math. Sup. no 92, Presses Univ. Montréal, 1985.
  21. J. MAWHIN, First order ordinary differential equations with several periodic solutions, to appear.
  22. M. NKASHAMA, A generalized upper and lower solutions method and multiplicity results for periodic solutions of nonlinear first order ordinary differential equations, preprint, 1986.
  23. J.C. SCOVEL, Geometry of some nonlinear differential operators, Ph. D. Thesis, Courant Inst. New York University, 1983.
  24. G. VIDOSSICH, Toward a theory for periodic solutions to first order differential equations, SISSA Trieste Report no 59/83/M, 1983.
  25. Ward James R., Perturbations with some superlinear growth for a class of second order elliptic boundary value problems, 10.1016/0362-546x(82)90022-0